# SDR C2XA01CL185

- Difficulty date: July 28, 2001
- Submitted: August 9, 2001
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 145413
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 1454794403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE DURING ACCOMPLISHMENT OF SB 145-49-0009 AND 145-49-0018 MAINTENANCE FOUND THE APU FIREWALL CRACKED IN SEVERAL PLACES.  THE AIRCRAFT WAS RELEASED IAW EMBRAER AUTHORIZATION GST 2630/01.  MAINTENANCE REPLACED THE APU FIRE WALL.  OPERATIONAL CHECKS WERE GOOD.
